# SDR N6WA201807252301

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N659GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 33,324 hours, 24,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHT ROW 6 INOP. R&R OVERHEAD EMER FLOODLIGHT ROW 6 IAW AMM STANDARD PRACTICE 33-51-09. OPS CHECK GOOD.
